# SDR AU510001897

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Reims F406
- Engine: Pwa PT6A112
- Propeller: Mcauly 3GFR34C701
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 3133759
- Condition: Odor
- Location: Avionics
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) ODOR IN COCKPIT. INVESTIGATION FOUND ODOR ONLY BECAME PRESENT WHEN THE AIR CONDITIONING SYSTEM WAS SELECTED OFF. FURTHER INVESTIGATION FOUND THE ODOR CAME FROM RECENTLY INSTALLED AVIONICS INSTRUMENT COOLING FANS. FANS WERE CHECKED SERVICEABLE. FANS HAD BEEN FITTED IAW EO F406-21-416 ISSUE1. (OTHER CAUSE: ENVIRONMENT ) (CASA NR 510001897)
